Logo IPI  
Journal > Journal of the Indonesian Mathematical Society

 

Issue : Volume 17 Number 2 (October 2011)
1 Page: Items per page:
  found 6 articles
 
1
Narasimhamurthy, S.K. ( Department of Mathematics, Kuvempu University)
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011) page. 57-66
Publisher: IndoMS
 
2
Alaeiyan, Mehdi ( Department of Mathematics, Iran University of Science and Technology)
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011) page. 67-72
Publisher: IndoMS
 
3
Somayasa, Wayan ( Department of Mathematics, Universitas Haluoleo)
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011) page. 73-83
Publisher: IndoMS
 
4
Long, Bo-Yong ( College of Mathematics Science, Anhui University)
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011) page. 85-95
Publisher: IndoMS
 
5
Latif, Muhammad Amer ( Department of Mathematics, University of Hail)
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011) page. 97-122
Publisher: IndoMS
 
6
Tunc, Cemil ( Department of Mathematics, Faculty of Sciences)
Journal of the Indonesian Mathematical Society Volume 17 Number 2 (October 2011) page. 123-128
Publisher: IndoMS
 
1

Page: 1 of 1